# SDR GTIA20120617442

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 19,575 hours, 9,340 cycles
- Engine: Iae V2524A5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Valve
- Condition: Failed
- Location: Slat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLAT SYSTEM FAULT ON ECAM AT CRUISE, PROCEDED IAW CAM & COM AND LANDED WITH NO SLATS.  IAW TSM PROC AT 27-81-00-810-801-A AND REPLACE VALVE BLOCK SLAT 1  (25CV) AMM 27-84-53-000-001A/27-84-53-400-001A. OPS CK GOOD RII C.
